American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 128 found      Go to page: 1 2 3 4 5

[61] Richard Blecksmith, John Brillhart and Irving Gerst. On the ${\rm mod}\,2$ reciprocation of infinite modular-part products and the parity of certain partition functions . Math. Comp. 54 (1990) 345-376. MR 995206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] A. K. Agarwal. Antihook differences and some partition identities . Proc. Amer. Math. Soc. 110 (1990) 1137-1142. MR 1023341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] H. J. Prömel and B. Voigt. A partition theorem for $[0,1]$ . Proc. Amer. Math. Soc. 109 (1990) 281-285. MR 1007509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Frank G. Garvan. The crank of partitions mod $8,\;9$ and $10$ . Trans. Amer. Math. Soc. 322 (1990) 79-94. MR 1012520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] John R. Stembridge. Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 319 (1990) 469-498. MR 986702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] A. K. Agarwal. New combinatorial interpretations of two analytic identities . Proc. Amer. Math. Soc. 107 (1989) 561-567. MR 979216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Theodore P. Hill. A proportionality principle for partitioning problems . Proc. Amer. Math. Soc. 103 (1988) 288-293. MR 938685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] John R. Stembridge. A short proof of Macdonald's conjecture for the root systems of type $A$ . Proc. Amer. Math. Soc. 102 (1988) 777-786. MR 934842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Saharon Shelah. Primitive recursive bounds for van der Waerden numbers . J. Amer. Math. Soc. 1 (1988) 683-697. MR 929498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Richard P. Stanley. Differential posets . J. Amer. Math. Soc. 1 (1988) 919-961. MR 941434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Richard Blecksmith, John Brillhart and Irving Gerst. Some infinite product identities . Math. Comp. 51 (1988) 301-314. MR 942157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ch. Krattenthaler. Operator methods and Lagrange inversion: a unified approach to Lagrange formulas . Trans. Amer. Math. Soc. 305 (1988) 431-465. MR 924765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] F. G. Garvan. New combinatorial interpretations of Ramanujan's partition congruences mod $5,7$ and $11$ . Trans. Amer. Math. Soc. 305 (1988) 47-77. MR 920146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[77] P. Komjáth and W. Weiss. Partitioning topological spaces into countably many pieces . Proc. Amer. Math. Soc. 101 (1987) 767-770. MR 911048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. D. Hirschhorn. A simple proof of Jacobi's four-square theorem . Proc. Amer. Math. Soc. 101 (1987) 436-438. MR 908644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ismail's Proof of the $_1\psi _1$-Summation and Jacobi's Triple Product Identity. CBMS Regional Conference Series in Mathematics 66 (1986) 115-115.
Book volume table of contents
View Article: PDF

[80] Computer Algebra. CBMS Regional Conference Series in Mathematics 66 (1986) 95-108.
Book volume table of contents
View Article: PDF

[81] Rogers's Symmetric Expansion of $\psi (\lambda , \mu , \nu , q, \theta )$. CBMS Regional Conference Series in Mathematics 66 (1986) 111-114.
Book volume table of contents
View Article: PDF

[82] Partitions and Constant Terms. CBMS Regional Conference Series in Mathematics 66 (1986) 63-72.
Book volume table of contents
View Article: PDF

[83] W. Gosper's Proof that $\lim _{q \to 1^{-}}\Gamma _q(x) = \Gamma (x)$. CBMS Regional Conference Series in Mathematics 66 (1986) 109-110.
Book volume table of contents
View Article: PDF

[84] W. N. Bailey's Extension of Rogers's Work. CBMS Regional Conference Series in Mathematics 66 (1986) 21-32.
Book volume table of contents
View Article: PDF

[85] Found Opportunities. CBMS Regional Conference Series in Mathematics 66 (1986) 1-8.
Book volume table of contents
View Article: PDF

[86] Classical Special Functions and L. J. Rogers. CBMS Regional Conference Series in Mathematics 66 (1986) 9-20.
Book volume table of contents
View Article: PDF

[87] G. Andrews. $q$-Series: Their Development and Application in Analysis, Number Theory, Combinatorics, Physics and Computer Algebra. CBMS Regional Conference Series in Mathematics 66 (1986) MR MR858826.
Book volume table of contents

[88] Integrals. CBMS Regional Conference Series in Mathematics 66 (1986) 45-52.
Book volume table of contents
View Article: PDF

[89] Ramanujan. CBMS Regional Conference Series in Mathematics 66 (1986) 87-94.
Book volume table of contents
View Article: PDF

[90] Constant Terms. CBMS Regional Conference Series in Mathematics 66 (1986) 33-44.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 128 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia